Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Suffering with chronic cough, joint pain, feet swelling after taking TB medicines. Advised to continue rcinex, wysolone. Safe?

hi doctor.i am suffering from chronic cough from the last 5 months..earlier doctor had started me rcinex 600,ecox 1000,pyzarine 1500,benadon 20 mg..i took this medicine 2 months,but didnt find such improvement,these medicines given to me on the basis of ct scan & my esr was after 2 months i had again the ct scan they didnt find TB,but they are assuming now sacroidoisis,i was having join pain also,my whole feet were swoll down after taking tb doctor had started rcinex & wysolone 30 mg for one week,then 20 mg for one week & 20 mg to continue..i am 26 yr,old,is it safe to take these steroids n i didnt find any improvement on my cough..plz advise what to do,,,i am refrring medant gurgaon now,plz help me what to more thing esr test was not done on fasting basis,now i had again did the esr & now it comed down to 31 inted of 83...
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Joint pain and swelling over feet are common after taking TB medications. However, you say, compared to old CT they didn't find any TB in new CT, so maybe your TB has been cured by TB medicines, hence why they are considering sarcoidosis now. Even your ESR is down, this again indicates that your TB is curing. Joint pain will go away automatically once you stop the pyrazinamide component of TB drugs.
Answered: Mon, 9 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor